Jump to content
CrazyBoards.org

MiaB

Inmate
  • Content Count

    6,450
  • Joined

  • Last visited

About MiaB

  • Rank
    crazy cat person

Profile Information

  • Gender
    female

Recent Profile Visitors

15,174 profile views
  1. Welcome back sonic - and congratulations on your lovely baby boy!
  2. I spent 10 straight hours today churning out a report that wasn't scheduled to be done this week, but the powers-that-be decided very late yesterday that it was suddenly urgent. I got it done, but I still feel slightly hysterical and nauseous. Wishing you the best on finishing your assignment!
  3. I've been having fortnightly telephone appointments with my pdoc since this country went into lockdown in March. I suspect we will continue this way until the end of the year. I think she would do video conferencing if I asked, but I am majorly anti that - I have found working from home with endless online meetings via Microsoft Teams has just killed any desire I have to pursue psychiatric appointments via that route. I don't mind the phonecalls and we get a solid 30 minutes in per session. I just have to take copious notes because my recall of phone conversations can be a bit dodgy at times. Another plus is that her office is in the city centre, which is a stressful 20 (from my place of work) to 40 (from my home) minute drive that I always have to calm down from after I arrive there. I'm not missing that one bit.
  4. Thank you, that's important to note, because too many people make that assumption and try to apply it to all cases.
  5. I've been on it in one form or another since 2002 or 2003. My highest dose was 1000mg of the instant release, which isn't very common but not unheard of. For about 8 years I've been taking 600mg of the extended release. It works for me (BP1 with psychotic features), but only as part of a broader cocktail. "Pleasant" is an odd word; it makes it sound as though you think it would appeal to you on a recreational level.
  6. It's a tough situation to find yourself. I "get" this more than I'm probably letting on, as I have been nursing a PhD for more years than I care to admit, whilst working in a fulltime post at the same university. In my present state of mind, trying to maintain some degree of sanity takes first place. I've not considered, nor has my pdoc suggested, add-on medication to tackle any cognition issues - we're basically just working on trying to keep the pieces together so that I can at least function at a level more or less resembling a responsible adult human being. I wish you well. And please be careful.
  7. There appears to be a lot of information on the web with regard to donepezil side effects, from common through to rare. I found this particular one listed under rare side effects for the drug: mood or mental changes, including abnormal crying, aggression, agitation, delusions, irritability, nervousness, or restlessness (source: https://www.drugs.com/sfx/donepezil-side-effects.html) Your first post asked if it were possible that the med may cause psychotic features or affect your mood, and then in your second you said your doctor told you that you will develop psychosis. I'm just having trouble understanding the cost benefit analysis here. Improved cognition but increased likelihood for a psychotic break seems like a worrying state of affairs to me.
  8. I don't have a direct answer to your question, but if you don't mind my asking, why were you put on an Alzheimer's med in the first place?
  9. It's just that you need to be clear in how you say things here. I've been on seroquel in one form or another since 2003. It's a staple in my drug cocktail and I've not gained on it. That may or may not be the experience of others, just as the fact that it didn't work well for you may or may not apply to other people. You can't generalise what happened to you into damning the drug outright for everyone. The people who posted before you were explicit in saying that it wasn't weight neutral for them, but your first response simply said not to take it at all.
  10. I'm sorry, clinic - I know you have had high hopes for amisulpride. Without meaning to sound like a broken record, what does your doctor say? Presumably you've had blood tests if you know what your prolactin level is.
  11. It's a valid concern. I get around it by sending a reminder a few days before my refills are due, so that if anything has to be ordered, it can be done in time. eta of course, that only works until your pdoc starts messing with your dosages or starts switching things around. But I've generally been lucky. More often than not they've been able to order meds in the morning and have them ready for collection by the evening.
  12. There's a lot to be said about smaller, independently run pharmacies in my opinion. I've been going to the same one since my family moved to this city when I was a teenager, so that's 33 years. I no longer live in that suburb, but it is near my place of work. The original pharmacist from 1987 retired a few years ago, but his replacement and assistants know me well and go the extra mile. I've never had anything as horrific happen there as what you described. And they take scanned and emailed scripts from my pdoc. The concept of big pharmacy chains is still relatively new here compared to what I've learned about other countries such as the US. I personally had a pretty crap experience with one when I was living in Arizona shortly after getting married. I think it was Walgreens. There have been occasions when I've been forced to use one of the big anonymous ones here and I hate it. They really don't give a shit; you're just another random face in front of them.
  13. It is a thing. For chronic migraine sufferers (15 days a month minimum seems to be the standard). It's available in Australia- try googling "botox for migraines Australia".
×
×
  • Create New...